MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812270
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged female with acute onset of chest pain.Procedure: emergent cardiac catheterization with percutaneous coronary intervention.End of stent broken, shaft end.Not used on patient.Manufacturer response for coronary drug-eluting stent, synergy xd (per site reporter) will obtain.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key20180747
Report Number20180747
Device Sequence Number15597818
Product Code NIQ
UDI-Device Identifier08714729980872
UDI-Public(01)08714729980872(17)260129(10)33485364
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/16/2024
Report Date (Section F) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941812270
Device Lot Number33485364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA08/16/2024